# SDR CALA2013111492916

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,715 hours, 11,114 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: Y12AW284
- Condition: Worn
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FOUND TIRE WHEEL ASSEMBLY WORN TO LIMITS.  REPLACED TIRE WHEEL ASSEMBLY IAW TOD 32-45-02 ON SN 613AW213 OFF SN Y12AW284.
